# SDR USAA2013051000009

- Difficulty date: May 9, 2013
- Submitted: May 10, 2013
- Operation: Air carrier
- Aircraft: N760US
- Make and model: Airbus A319-112
- Aircraft serial: 1354
- Aircraft time: 33,473 hours, 22,143 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE RED EMERGENCY LENS MISSING AT 10C.  MAINTENANCE REPLACED RED LENS THAT WAS MISSING AT EMERGENCY EXIT LIGHT, A/C LEFT, AT 10C FLOOR LEVEL.
